中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: MULTIVORTEX SOLUTIONS IN (2+1)-DIMENSIONAL ABELIAN HIGGS-MODEL WITH A CHERN-SIMONS TERM
作者: MA, ZS ;  HU, L ;  LAM, CC
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1992
卷号: 18, 期号:4, 页码:419-426
关键词: CHARGED VORTICES ;  GAUGE-THEORIES ;  DIMENSIONS ;  PARAMETER ;  ORDER
学科分类: Physics
通讯作者: MA, ZS , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
部门归属: ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA; ZHONGSHAN UNIV,DEPT PHYS,CANTON 510275,PEOPLES R CHINA; CITY POLYTECH HONG KONG,DEPT APPL SCI,HONG KONG,HONG KONG
英文摘要: The multivortex solutions of (2+1)-dimensional Abelian Higgs model with a Chern-Simons term are studied. The Bogomol'nyi-type equations and corresponding Weinberg's index theorem have been derived for a sixth-order Higgs potential. The magnetic field is different from that of the Abelian Chern-Simons Higgs model which has no Maxwell term, and has a maximum at the center of the vortex.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11251
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
MULTIVORTEX SOLUTIONS IN (2+1)-DIMENSIONAL ABELIAN HIGGS-MODEL WITH A CHERN-SIMONS TERM.pdf(354KB)----开放获取View 联系获取全文

Recommended Citation:
MA, ZS,HU, L,LAM, CC. MULTIVORTEX SOLUTIONS IN (2+1)-DIMENSIONAL ABELIAN HIGGS-MODEL WITH A CHERN-SIMONS TERM[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,18(4):419-426.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [MA, ZS]'s Articles
 [HU, L]'s Articles
 [LAM, CC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [MA, ZS]‘s Articles
 [HU, L]‘s Articles
 [LAM, CC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: MULTIVORTEX SOLUTIONS IN (2+1)-DIMENSIONAL ABELIAN HIGGS-MODEL WITH A CHERN-SIMONS TERM.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace